Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Why do I have digestion problems so often ?

Hi my name is regina, i got frequent indestion for 2years now and i have no energy i cant talk for long time i get tired and if i dont have enough sleep i get shaking ,pls doc what will i do about this. My name is Regina , am 30years i feel sick 2009 and i got d wrong injection and i feel i was going to die bout i survived ,but right now i got frequent indestion since 2009 and i feel weak all the time no strenght to talk much , feel sleeping all the time , cos if i dont have enough sleep i get shaking ,pls tell me what to do.
Asked On : Wed, 6 Jul 2011
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
Do not worry about indigestion,take light food,avoid fried and spicy and junk food.
Take plenty of liquids,butter milk etc.
Take green veges,fresh fruits.
As you feel weak may be due to some vitamin deficiency,
Take B. complex,multi vitamin supplements.
ok and bye.
Answered: Wed, 6 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor